Please use this identifier to cite or link to this item:
Title: An algebra-based approach for linearly constrained concave minimization
Authors: Wei, Q
Yan, H 
Keywords: Extreme points
Linear constraints
Quasi-concave function
Issue Date: 2002
Publisher: Pergamon Press
Source: Computers and mathematics with applications, 2002, v. 43, no. 8-9, p. 965-974 How to cite?
Journal: Computers and mathematics with applications 
Abstract: This paper proposes an algebra approach for solving the linearly constrained continuous quasi-concave minimization problems. The study involves a class of very generalized concave functions, continuous strictly quasi-concave functions. Based on the fact that the optimal solutions can be achieved at an extreme point of the polyhedron, we provide an algebra-based method for identifying the extreme points. The case on unbounded polyhedral constraints is also discussed and solved. Numerical examples are provided for illustration.
ISSN: 0898-1221
EISSN: 1873-7668
DOI: 10.1016/S0898-1221(02)80006-2
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 13, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.